# SDR AALA20160817012

- Difficulty date: August 9, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N483AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 78,502 hours, 41,656 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN A STRONG ODOR OF FUEL WAS REPORTED IN THE CABIN AND COCKPIT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND FUEL LEAKING FROM THE APU FUEL CONTROL DRAIN LINE.  REMOVED AND REPLACED THE APU FUEL CONTROL IAW AMM 49-30-01. OPS AND LEAK CHECKED NORMAL.
